Does anyone know when the side effects start on clomid? I'm on 50mg and it's my first cycle on them and I took mine day 2 to day six as instructed and never noticed any side effects on week one or two but from day 19 of my cycle i've noticed small changes, tiredness, breast tenderness, mood changes, sickly feelings, intollerance to certain smells and been a little light headed sometimes. These are listed as some of the side effects but also are early signs of pragnancy so i'm going out of my mind wondering if It's late side effects it all or if i'm actually pregnant.
Hi honey,i too have started my first round of clomid days 2-6.I started on 29th july and take my last on monday,i got symptoms the next morning as i took my pill at night.Hot flashes,sore head,chills,shivery,dizzy,feeling sick and now ive got very itchy skin all over how weird.Everyone is different hun but i think you could have delayd side effects of you may even be pregnant its possible.Have you ovulated?and do you know when you ovulated?how long are your cycles usually hun?because clomid can delay cycles a few days.Best thing is to test but its a wee bit too early,maybe next week.SSBD XX
well..you could wait a few days and based on your ovulation date, do a HPT and see..i experienced similar side effects from clomid / mine started while was taking it (days 3-7) and lasted almost the whole month...pretty nuts :) good luck to you and keep us posted!!
I too just started my very first round of 50 mg of clomid . I didnt experience too much side effects, just I was tired more than usual, and a little bit nausea. Did not throw up or anything, So far thats all I have been experiencing but everyone is different. Wish u the best and lots of baby dust!!!!
I started my tabs on the 10th of July ovulated on the 23rd of July, my cycles are 28 days long and the symptoms started later from the 30th onwards so most prob is delayed side effects knowing my luck but got nothing side effects wise before then. Good luck to you too, let me know when yours work and in which month, hopefully this time round for both of us.xx
We're on the same cycle almost this month since I took clomid on the 9th and o'd on the 23rd too. I have also been experiencing all these symptoms, nausea, dizziness, cramping, mood swings and I don't know if it is because of Clomid and/or progesterone which I am also taking or if it means I am pregnant. Since this is my first round though, I don't want to get my hopes up, but let's hope we both get BFPs.
I have started with headaches and some cramping now so i'm really starting to believe it's side effects making my monthly signs more intense, I'm due my period on the 6th so we'll see. Wishing you the very best of luck and do hope your baby dreams soon come true.
Started my second dose of clomid 50mg today, hope this month does the trick. Know people say you can't miss what you've never had but know I want to be a mum and it makes me want to cry that i'm not pregnant yet after 3 years of ttc.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.